# SDR AALA202310022168

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 24,645 hours, 9,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER NEEDS SERVICING. SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
